# SDR AALA202302074333

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 58,545 hours, 35,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON FUSELAGE SKIN PANEL AROUND THE LAVATORY VENT CUTOUT AT FR 69 AND S31R.  MAINTENANCE REPAIRED SKIN PANEL PER SRM 53-41-11-300-004
